# SDR DALA2022041402594

- Difficulty date: April 13, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 85,624 hours, 38,856 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3234 WEAR ON FIXED BUSHING ELEVATOR FITTING 1 OUTBOARD LUG ON RH HORIZONTAL STABILIZER. CORRECTIVE ACTION: REPAIRED BORE LUG AND REPLACED BUSHINGS (1EA)ON OB LUG HINGE FITTING 1 RH ELEVATORS AS PER A320 SRM 55-26-41. (2194977)
